like about to pass out and like heart racing some. is it the medicine together or more likely caught the flu for sure from my husband. I am coughing and bad headache.I am being pre-treated for flu. My husband does have it.
Some people using oseltamivir have had rare side effects of sudden confusion, delirium, hallucinations, unusual behavior, or self-injury. These symptoms have occurred most often in children. Its hard to believe that a mixture between these two drugs caused any interaction BUT you did have some type of episode after taking them. I recommend staying away from combining these two again. Don't worry, you wont have any life long symptoms after this passes. Good Luck!
z\acreid4, Just like your other poster said because this is at times a bit hard on the stomach or can cause stomach ache when you first take it, And if you need the Excedrin with it Just try and keep a hour or so away from it so you don't have 2 medications irritating your stomach. And even if you get to feeling better take it for the full time the doctor said. And pretty much everything you listed can happen but normally on the first dose and it's not as bad as you continue. Hope you and your husband get to feeling better very soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2011 • 1 answer
Posted 30 Aug 2011 • 1 answer
Posted 10 Mar 2012 • 3 answers
Posted 17 Feb 2017 • 2 answers
Posted 10 Mar 2017 • 1 answer